MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED AXILLO BIFEMORAL; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMAGARD KNITTED AXILLO BIFEMORAL; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HGKAX0808
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Seroma (2069)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This event was submitted as part of the intervascular pmcf registry on april 4, 2017, the patient with aortic occlusive disease in the iliac region had 100 percent pre-procedure stenosis.An intergard standard axillo bifemoral graft was implanted, an iliac stent was also implanted.During this procedure suture hole bleeding occurred and a local hemostatic agent (type unknown) was used to arrest the bleeding.Technical success was achieved, and the patient was discharged on april 18, 2017 on may 28, 2017, 54 days after the initial implant, the patient experienced thrombosis of the crossed branch of the axillo-bifemoral bypass.The severity was noted as moderate and the investigator noted this was possibly related to the procedure and possibly related to the device.On february 4th, 2022, 4 years, 10 months after the initial implant procedure the patient experienced periprosthetic collection.Three separate complaints were created for these three events.Accordingly, three individual emdr submissions will be submitted for each event.This report is the third in a series of three reports submitted for this patient.
 
Additional Manufacturer Narrative
(4117) the device is not available for evaluation.Based on available information, the implanted graft remains in situ and was not explanted.Therefore, no physical device analysis can be performed.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 15m24.(3331/3233) the device history records review is ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
(b)(4).
 
Additional Manufacturer Narrative
(4110/213) occurrence rate of periprosthetic collection events was calculated at 0,0001%, which is below the defined limits for periprosthetic collection.(3331/3233) the device history records review concluded that no deviation was identified in relation with the event reported.(67) based on the investigation findings , no conclusion can be drawn on the exact origin of the adverse event.However, the conducted investigation suggests that the product was not defective at the time of manufacturing.

Brand Name
HEMAGARD KNITTED AXILLO BIFEMORAL
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
+033 442084646
MDR Report Key24604559
Report Number2242352-2026-00004
Device Sequence Number10458578
Product Code DSY
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
Report Date (Section F) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberHGKAX0808
Device Catalogue NumberHGKAX0808
Device Lot Number15M24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight103 LB
Date Report Sent to FDA05/22/2026